# SDR ASMF201403013

- Difficulty date: March 6, 2014
- Submitted: March 31, 2014
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 32,048 hours, 17,224 cycles
- Engine: Cfmint CFM562AFR
- Engine time: 32,764 hours, 16,161 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CAPTAIN REPORTED THAT DURING LANDING, THE RT ENGINE PRESENTED LOW OIL QTY, SO FLIGHT CREW IMMEDIATELY PERFORMED THE RT ENGINE SHUTDOWN & ACCOMPLISHED THE QRH 7.21 PROCEDURE.  REPLACED THE RT ENGINE IAW MM 71-00-02 & OPS TEST WAS PERFORMED IAW MM 71-00-00, TESTED CORRECT.
